not sure if this is due to taking the above but of late i have developed a tremor in my hands the right is the worst to the extent that i need to hold cups with both hands so i dont spill my drinks when putting to my mouth. Also sometimes my husband says i have said something and i am certain i said something else i am stating to get concerned has this seems to have come on since i have had my dose increased to help the nerve pain from my bulging discs at night.

3 Replies

  • I have no idea if it is connected, but it should be checked out by the gP just to make sure.

  • definitely get your GP to check this out. Have you thought about going back to the previous dose to see if the problem symptoms go away? I was also always of the understanding that with amitryptylline (in the same group of drugs as nortryptylline) the pain relieving action happened on very low doses, and you didn't get any additional pain relieving benefits if you increased beyond this. If you aren't getting good enough pain relief, then maybe ask for a referral to pain clinic for more specialist advice.

  • i have been back to gp has having a relapse at mo ? disc bulging further and compressing the nerve. Asked GP about nortryptylline he didnt seem to think it would be this and due to relapse suggested i need to stay on the dose of 40-50 mg till things settle down further.

    i already see a specialist in a pain clinic hence having injections i have my next review in aug

You may also like...